RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 97, Number 2, Pages 227–237 (Mi tmf1735)  

This article is cited in 1 scientific paper (total in 1 paper)

Hierarchical Dyson model and $p$-adic conformal invariance

É. Yu. Lerner

Kazan State University

Abstract: The condition of conformal invariance of a field of a $p$-adic argument is reformulated in terms of the hierarchical Dyson model. A non-Gaussian scale-invariant random field of ap-adic argument ($\varphi _d^4$ theory with propagator $|x-y|^{-d/2+\varepsilon }$), is rigorously constructed, and its conformal invariance is proved.

Full text: PDF file (1009 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 97:2, 1259–1266

Bibliographic databases:

Received: 11.11.1992

Citation: É. Yu. Lerner, “Hierarchical Dyson model and $p$-adic conformal invariance”, TMF, 97:2 (1993), 227–237; Theoret. and Math. Phys., 97:2 (1993), 1259–1266

Citation in format AMSBIB
\Bibitem{Ler93}
\by \'E.~Yu.~Lerner
\paper Hierarchical Dyson model and $p$-adic conformal invariance
\jour TMF
\yr 1993
\vol 97
\issue 2
\pages 227--237
\mathnet{http://mi.mathnet.ru/tmf1735}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1257868}
\zmath{https://zbmath.org/?q=an:0840.22038}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 97
\issue 2
\pages 1259--1266
\crossref{https://doi.org/10.1007/BF01016871}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NK68000005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1735
  • http://mi.mathnet.ru/eng/tmf/v97/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Abdesselam A., “Towards Three-Dimensional Conformal Probability”, P-Adic Numbers Ultrametric Anal. Appl., 10:4 (2018), 233–252  crossref  mathscinet  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:183
    Full text:69
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019